# SDR ASAA2018080635675

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 7,818 hours, 2,778 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Condition: Loose
- Location: Lt Flap Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT LIGHT REMAINED ILLUMINATED AFTER TAKEOFF,  WHEN SELECTED FLAPS 5 TO FLAPS 1.  ACFT GROUNDED.  EMERGENCY DECLARED.   PERFORMED FIM 27-51, TASK 801. RECEIVED  FAULT CODE 27-81217 IN HISTORY.  IAW FIM 27-88, TASK 806, SENSOR S169 SHOWS FAR WHEN SHOULD BE NEAR.  PLACED STEEL NEXT TO SENSOR , STILL FAILED.  REMOVED THE FSEU FOR TROUBLESHOOTING IAW AMM 27-51-00.  IAW  WDM 27-81-11, FIM 27-88 TASK 806. CONFIRMED MESSAGE 27-81217 F1 PROXIMITY EXT. WHILE SHAKING WIRING FSEU DISPLAY OF SENSOR VALUES WERE ERRATIC.  FOUND THREE RING TERMINALS TOTAL, NOT SECURED TO STUDS.  REMOVED AND REPLACED THE NR 1 S169 L/E FLAP EXT SENSOR. ALL TESTS PASSED.
